# SDR DALA2025011300272

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 59,498 hours, 42,378 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- CRACKS FOUND DURING INSPECTION OF LH WING REAR SPAR LOWER CAP RADIUS. CONTACT LIASON ENGINEERING FOR REPAIR PROCEDURES PRIOR TO FURTHER FLIGHT REF FC5720-01103. CRACK IS LOCATED INBD OF XRS 164 AT RIVET HEAD 1/2 INCH ABOVE LWR RADIUS. DISCREPANCY TRANSFERRED TO NR#5 OF WORK PACKAGE 5625764. C/W ERA 615810-14AD REV E PRI REV 5. PRI AND ERA MATCH. (LP #6750154)
